# SDR HEEA079411

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- Aircraft time: 4,952 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bolt
- Part number: 20071849H
- Condition: Broken
- Location: T/R Hub
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR HUB BOLT BROKE IN HALF.
